# SDR GTIA20130201585

- Difficulty date: February 1, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 27,629 hours, 13,288 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 21 RT O2 DOOR DID NOT DEPLOY.  NR 21 RT O2 DOOR AND ACTUATOR WAS R & R.
